Down to the last 6 weeks! Last week after my sisters injection of Nupogen she had a reaction, the left side of her body went numb, tongue felt thick and she developed swelling to her face., she received injection to right arm. On Friday she told the nurse and her oncologist and they did not think that the symptoms were because of the Nupogen. Just to be sure after her injection we waited for half hour, we got down to the lobby and she suddenly felt very sick, left side of body (side of injection) was going numb from her face and down her legs, she said her left arm felt tight, she had trouble swallowing and again felt her tongue was thick. I quickly put her in a wheelchair and back up to the clinic we went, she was given a dose of steroids and IV Benadryl and after an hour felt somewhat better.
I talked to her oncologist and he said he was going to have to cut back on her chemo drugs so that her WBC would not be affected, he said it was against his better judgement but he truly believes that she is in remission, and he does not want to take any more chances of a reaction to the Nupogen.
Her oncologist decided to cut back on her chemo by 25%, same treatment schedule.